# SDR SWIA202266831

- Difficulty date: September 2, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280,RBL 9.0 INBOARD CLIP HAS CRACK AT UPPER RADIUS.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED A NEW INBOARD ANGLE ON FS 280.00 AND RBL 9.0 IAW CRJ-200 SRM 51-42-21, CRJ-200 SRM 51-40-11 AND  REF. REO 601R-53-11-926 REV -B DATE 2006/05/10. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
